MAUDE Adverse Event Report: OSTEOPORE INTERNATIONAL PTE LTD OSTEOPLUG; BONE FILLER

OSTEOPORE INTERNATIONAL PTE LTD OSTEOPLUG; BONE FILLER
Model Number PC22(13,13,5)
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Purulent Discharge (1812)
Date of Event 12/07/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This complaint was reported outside of the us market.This device model number is not marketed in the us market.However, the device is similar in material and manufacturing process to devices cleared to be marketed in us.The internal investigation into device production lot included a review of the reported information, review of the device history and complaint history records.Review of device history record(s) showed no issues during the manufacture of this device.No non-conformity was identified in the review of the following records: production record, sterilization record, certification of irradiation.In our investigations, there had been no other complaints reported against the same production lot.Additionally, review of complaint history records from year 2020 revealed no other complaints reported against similar device model number.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.
 
Event or Problem Description
Device implanted on (b)(6) 2023.On (b)(6) 2023, it was reported that the patient had pus.Information from surgeon on (b)(6) 2023: 1.Pus was found at the skin wound.2.Implant sent for culture.3.Wound was re-opened for washout.4.Antibiotics administered and completed.Patient is reported to be in stable condition now.It was reported on (b)(6) 2023 that test on culture showed presence of staphylococcus aureus.

Brand Name
OSTEOPLUG
Common Device Name
BONE FILLER
Manufacturer (Section D)
OSTEOPORE INTERNATIONAL PTE LTD
2 tukang innovation grove
#09-06 jtc medtech hub
singapore, singapore 61830 5
SN  618305
Manufacturer (Section G)
OSTEOPORE INTERNATIONAL PTE LTD
2 tukang innovation grove
#09-06 jtc medtech hub
singapore, singapore 61830 5
SN   618305
Manufacturer Contact
ammar hassanbhai
2 tukang innovation grove
#09-06 jtc medtech hub
singapore, singapore 61830-5
SN   618305
MDR Report Key20490874
Report Number3007303685-2024-00003
Device Sequence Number17023940
Product Code GXP
UDI-Device Identifier08885013201031
UDI-Public(01)08885013201031
Combination Product (Y/N)N
Initial Reporter CountryMY
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative,Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 10/21/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/30/2026
Device Model NumberPC22(13,13,5)
Device Lot Number23-0120
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/07/2023
Initial Report FDA Received Date10/21/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/31/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age39 YR
Patient SexFemale
Patient EthnicityNon Hispanic
Patient RaceAsian